# SDR AALA201712189042

- Difficulty date: December 16, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 51,683 hours, 24,558 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Unlocked
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED. R2 DOOR WILL NOT CLOSE AND CANNOT ARM SLIDE.  FOUND OPERATING HANDLE SLIGHTLY UNLOCKED, LOCKED OPERATING HANDLE, ARMING HANDLE OPS CHECKED NORMAL, DOOR OPERATION CHECKED NORMAL IAW AMM 52-10-00.
